Medical Questions > Conditions and Diseases > Tuberculosis Forum

Koch's infection

User Profile
I had an xray last Dec 2009 and the result shows that there's dazed densities at the upper right lobe and to consider koch's infection. Back then, the only symptom I have is my cough that lasts for 1 week already. My doctor prescribed me rifamficin etc (4 types of drug used to treat TB), and I've been under medications for 2 months already. I didn't bother doing my sputum exam because I thought I'm already doing treatment for positive sputum results, and it won't matter anymore even if its negative. I dont have a cough anymore and I gained huge amount of weight since I started treatment.

Now, 2 months later, I managed to get a job for myself and the company requires me to have a medical exam. I'm scared of what the results may show, I might lose this job if the xray shows another koch's infection again. My question is, is there anyway I can be fit to work eventhough I only have 2 months of treatment? Please advice me, my life depends on it. Thanks and Godbless!


Did you find this post helpful?
First Helper User Profile DoctorQuestion
|

User Profile
replied February 10th, 2010
Tuberculosis Answer A9893
Hi, and thanks for your medical question on eHealth forum!

If you have been taking the anti-tubercular drugs as prescribed for 2 months now, and do not have cough any more, then in all probability the chest haziness too would have disappeared. There is no reason to eliminate you from a job on basis of the fact that you have tuberculosis as generally after 2 weeks of proper treatment the disease is no longer communicable.

Before you go for the medical examination by the company, consult your present doctor to evaluate the status of your disease. If X-ray is clear and your ESR value is down, you should not worry. Otherwise you will probably need a certificate from your treating doctor that the disease is no longer communicable. It is difficult to comment beyond this. Discuss this with your present doctor before you meet the company’s medical professional. Hope this helps. Take care!



|
Did you find this post helpful?

replied May 24th, 2011
Dr. Kokil Mathur, by the way, my name is angela, i just want to ask, isn`t there any medicine or drugs that can dissolve/cover/erase/hide scars due to old ptb? please reply, i really want to know, because i am having problems regarding it, specially when it comes to employment medical examinations.
can kheerabela and longidaza medicines really dissolve ptb scars? pleas reply. thank you..
|
Did you find this post helpful?

replied May 24th, 2011
Dr. kokil Mathur, by the way, my name is angela.. i just want to ask, is having lung scars (due to old ptb) a groung for denying visa application of someone who has these old ptb scars?
|
Did you find this post helpful?

replied January 21st, 2014
Hi doctor!My son is 1 year old and 5 mos. He always have allergic rhinitis and easily get respiratory problem whenever there is a change in climate or when season change. He has been hospitalized 5 mos ago because of asthma. This month my son again had runny nose and cough which lasted for a week, he was given inhaler, anti allergy and antibiotic for 7 days. last jan.16 my pedia performed TB testing on him and requested for a chest xray. The impression of the chest xray was "Perihilar nodular and steaky opacities may represent bronchitis and/or primary koch's infection, while the TB testing showed negative result. My pedia prescribed 2 sets of medication, ripamficin and isoniazid pyridoxine hcl for 6 mos. Before I start the medication, should i seek another confirmation test since the first two tests performed gave different results or should I go on with the treatment? Please help me.

Thank you in advance for your time reading my health question for my son and for your kind response.
|
Did you find this post helpful?

replied April 3rd, 2010
sir
iam taken medicenes 9 months for caseating tuberclosis (rightside neck) after 45 days again swelling came.which type of tretement i have to take for completely going?
|
Did you find this post helpful?

replied May 7th, 2010
kochs infection
hi,dz iz vinay
i was infected with ''kochs infection''
i was under the care of the doctor from the past 8 months,still it was not cured,with this i was unable to sleep on bed for more than 2 hours(continously).presently i am sleeping on chair everyday.how much time still,should i wait to get it cure?kindly give some suggestions to me,please......
|
Did you find this post helpful?

replied July 30th, 2010
Hi! i have scar in my right upper lobe of my lungs i found out when i take my x-ray. is there any medication to remove the scar from my lungs. i cannot apply abroad because of my scar in my lungs.
|
Did you find this post helpful?

replied May 20th, 2011
TB
hello...i am just curious about the meds for TB..my father was diagnose to have TB and he's taking a meds for it but he had an allergic reaction with it so my question is that is it really possible to have an allergic reaction for this meds if so then what shall we do with it?
|
Did you find this post helpful?

replied May 24th, 2011
Dr. kokil Mathur, by the way, my name is angela.. i just want to ask, is having lung scars (due to old ptb) a groung for denying visa application of someone who has these old ptb scars?
|
Did you find this post helpful?

replied May 24th, 2011
Dr. Kokil Mathur, by the way, my name is angela, i just want to ask, isn`t there any medicine or drugs that can dissolve/cover/erase/hide scars due to old ptb? please reply, i really want to know, because i am having problems regarding it, specially when it comes to employment medical examinations.
can kheerabela and longidaza medicines really dissolve ptb scars? pleas reply. thank you..
|
Did you find this post helpful?

replied December 10th, 2011
hello! wayback 2006.I was treated for 6 months MTB..my doctor said i'm already ok...there is possible that MTB will comeback again??pls help me!
|
Did you find this post helpful?

replied January 9th, 2014
Good day Doc! I am a tb patient wherein i was diagnosed last 2012; but im already completely treated wherein my doctor prescribed me an anti-tb drugs for 8 months. now, i had my x-ray last january 4 of this year; and the result is Residual koch's infection at left lower lobe. what does this mean doc, is their any possibility that my illness is coming back? im so worried with this.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Tuberculosis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.